Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 18, 2011, 1:41 PM EDT for Franklin County, Lamoille County, Orleans County, Vermont. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 1:41 PM EDT (17:41 UTC)
- Expired
- Jun 18, 2011, 2:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Franklin County, VT, Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 69 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:45 PM EDT | HAIL 0.25 | 1 W Montgomery Center, VT | |
| Jun 18, 1:50 PM EDT | HAIL 1.25 | 4 E Enosburg Center, VT | DRIVING ON ROUTE 118 BETWEEN ENOSBURG FALLS AND MONTOGERY CENTER |
| Jun 18, 1:50 PM EDT | HAIL 1.75 | 2 E Enosburg Center, VT | |
| Jun 18, 1:52 PM EDT | HAIL 1 | Montgomery, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 5.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509 WUUS51 KBTV 181741 SVRBTV VTC011-015-019-181845- /O.NEW.KBTV.SV.W.0056.110618T1741Z-110618T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 141 PM EDT SAT JUN 18 2011 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT... WESTERN ORLEANS COUNTY IN NORTHEAST VERMONT... NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT... * UNTIL 245 PM EDT. * AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EAST BERKSHIRE...MOVING EAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... MONTGOMERY...MONTGOMERY CENTER...LOWELL...WESTFIELD...ALBANY...EAST ALBANY... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. && LAT...LON 4488 7214 4462 7229 4485 7286 4501 7277 TIME...MOT...LOC 1742Z 292DEG 14KT 4490 7269 $$
2 follow-up statements
754 WWUS51 KBTV 181809 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 209 PM EDT SAT JUN 18 2011 VTC011-015-019-181845- /O.CON.KBTV.SV.W.0056.000000T0000Z-110618T1845Z/ LAMOILLE VT-ORLEANS VT-FRANKLIN VT- 209 PM EDT SAT JUN 18 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR WESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...AND EAST CENTRAL FRANKLIN AND NORTHEASTERN LAMOILLE COUNTIES IN NORTHWEST VERMONT... AT 158 PM EDT A SEVERE THUNDERSTORM WAS PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS JUST EAST OF MONTGOMERY CENTER...MOVING EAST AT 15 MPH. AROUND 150 PM...A SPOTTER IN ENOSBURG CENTER REPORTED GOLFBALL SIZE HAIL AND A SPOTTER IN MONTGOMERY REPORTED QUARTER SIZE HAIL. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... LOWELL...WESTFIELD...SOUTH NEWPORT...ALBANY CENTER...ALBANY... IRASBURG...EAST ALBANY... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. && LAT...LON 4480 7267 4497 7258 4487 7214 4466 7227 TIME...MOT...LOC 1807Z 292DEG 14KT 4485 7250 $$ EVENSON
762 WWUS51 KBTV 181842 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 242 PM EDT SAT JUN 18 2011 VTC011-015-019-181852- /O.EXP.KBTV.SV.W.0056.000000T0000Z-110618T1845Z/ LAMOILLE VT-ORLEANS VT-FRANKLIN VT- 242 PM EDT SAT JUN 18 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ORLEANS COUNTY IN NORTHEAST VERMONT...AND EAST CENTRAL FRANKLIN AND NORTHEASTERN LAMOILLE COUNTIES IN NORTHWEST VERMONT WILL EXPIRE AT 245 PM EDT... THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE. HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE. IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. LAT...LON 4480 7267 4497 7258 4487 7214 4466 7227 TIME...MOT...LOC 1842Z 292DEG 14KT 4480 7232 $$ EVENSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:41 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 18, 1:41 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 141 PM EDT SAT JUN 18 2011 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...WITH A BRIEF PERIOD OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT...AND PROVIDE THE NORTH COUNTRY WITH CLEAR SKIES AND SLIGHTLY BELOW NORMAL TEMPERATURES THROUGH THE REMAINDER OF THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1240 PM EDT SATURDAY...THE COMBINATION OF SFC COLD FRONT...LAKE BREEZY BOUNDARY AND HIGHER TRRN OF THE DACKS...INTERACTING WITH SOME SFC INSTABILITY HAS RESULTED IN A BROKEN LINE OF SHOWERS/STORMS ACRS THE WESTERN CPV ATTM. THIS LINE WL CONT TO MOVE EAST/SOUTHEAST THRU THE CPV AND PARTS OF CENTRAL/NORTHERN VT THIS AFTN. MID/UPPER LVL DRY SLOT WL LIMIT AREAL COVERAGE/INTENSITY OF STORMS THIS AFTN. WL MENTION CHC POPS ALONG AND EAST OF THE CPV AND PART OF THE WESTERN DACKS. GIVEN SFC BASED CAPES APPROACHING 2000 J/KG ACRS THE CPV...A FEW STORMS MAY CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS...ALONG WITH CLOUD TO GROUND LIGHTNING. OTHERWISE...MUCH DRIER AIR WITH SFC DWPTS FALLING BACK INTO THE 40S/50S IS ADVECTING INTO THE SLV ATTM AND WL BE INTO THE CPV BY EVENING. TEMPS WL WARM INTO THE 70S TO NEAR 80 MOST LOCATIONS WITH SOUTH WINDS BECMG NORTHWEST BEHIND SFC BOUNDARY AT 5 TO 15 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... AS OF 424 AM EDT SATURDAY...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION TONIGHT AND RIGHT THROUGH SUNDAY WITH GENERALLY CLEAR SKIES EXPECTED. AN UPPER LOW DROPPING SOUTHWARD THROUGH QUEBEC WILL GLANCE NORTHERN VERMONT ON SUNDAY WITH JUST A GENERAL INCREASE IN SKY COVER EXPECTED...THOUGH SHOULD REMAIN PARTLY SUNNY. COLD AIR ADVECTION IN PLACE FOR SUNDAY AS WELL SO TEMPS WILL REMAIN SLIGHTLY BELOW SEASONAL NORMALS. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... AS OF 406 AM EDT SATURDAY...HIGH PRESSURE WILL BE OVER FORECAST AREA SUNDAY NIGHT PROVIDING MAINLY CLEAR SKIES AND RATHER COOL TEMPS TO THE REGION. EXPECT LOWS IN THE 40S TO AROUND 50...EXCEPT FOR SOME 30S IN THE ADIRONDACKS. HIGH PRESSURE WEAKENS WHILE MOVING EAST OF THE AREA ON MONDAY. WARM ADVECTION COUPLED WITH WEAK DISTURBANCE IN THE FLOW ALOFT MOVING EAST FROM GREAT LAKES WILL RESULT IN AN INCREASE IN CLOUDS WITH A CHANCE OF SHOWERS LATER IN THE DAY OVER WESTERN ZONES. LATEST GFS AND ECMWF IN FAIRLY GOOD AGREEMENT FOR MONDAY NIGHT INTO TUESDAY WITH INCREASED CHANCES FOR SHOWERS AND POSSIBLE THUNDER AS TROUGH OF LOW PRESSURE MOVES EAST ACROSS THE REGION. A BREAK IN THE PRECIPITATION FOR TUESDAY NIGHT INTO WEDNESDAY AS THIS DISTURBANCE DEPARTS AND WEAK RIDGING DEVELOPS OVER THE NORTH COUNTRY. RESPITE FROM SHOWERS SHORT LIVED HOWEVER AS LARGER SCALE UPPER TROUGH MOVES INTO THE GREAT LAKES REGION BY THURSDAY. SOUTHWEST FLOW ALOFT COMBINED WITH SERIES OF SHORTWAVES WILL RESULT IN INCREASED MOISTURE AND CHANCES FOR PRECIPITATION LATER WEDNESDAY NIGHT INTO FRIDAY. TEMPERATURES NEAR OR A COUPLE OF DEGREES BELOW SEASONAL NORMALS FOR THE PERIOD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THROUGH 18Z SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS VERMONT THIS AFTERNOON THROUGH ABOUT 22Z. VERY HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS AS WELL AS IFR CONDITIONS FOR A BRIEF PERIOD OF TIME. OTHERWISE...COLD FRONT MOVES EAST OF THE AREA BY TONIGHT AND DRY AIR MOVES IN FOR VFR CONDITIONS DURING THE REMAINDER OF THE PERIOD. OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY... 18Z SUNDAY THROUGH 00Z TUESDAY...VFR UNDER HIGH PRESSURE. LATE NIGHT/EARLY MORNING FOG POSSIBLE AT KSLK/KMPV. 00Z TUESDAY THROUGH 06Z WEDNESDAY...MVFR RAIN SHOWERS POSSIBLE WITH WEAK SYSTEM PASSAGE. 06Z WEDNESDAY THROUGH 00Z THURSDAY...VFR UNDER HIGH PRESSURE. LATE NIGHT/EARLY MORNING FOG POSSIBLE AT KSLK/KMPV. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LAHIFF NEAR TERM...TABER SHORT TERM...LAHIFF LONG TERM...RJS AVIATION...EVENSON/LAHIFF
Hazardous weather outlook, Jun 18, 4:36 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 436 AM EDT SAT JUN 18 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-190845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 436 AM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT MOVES SOUTH ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 1:06 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 106 PM EDT SAT JUN 18 2011 VTZ001-002-005-006-016-017-181800- EASTERN CHITTENDEN VT-EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT- WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT- 106 PM EDT SAT JUN 18 2011 ...A STRONG THUNDERSTORM WILL AFFECT THE CHAMPLAIN VALLEY OF VERMONT... AT 1257 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGIA IN SOUTHERN FRANKLIN COUNTY VERMONT...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... MILTON...AND FAIRFAX AROUND 110 PM EDT... WESTFORD...AND FLETCHER AROUND 120 PM EDT... NORTH UNDERHILL...AND CLOVERDALE AROUND 130 PM EDT... UNDERHILL...AND PLEASANT VALLEY AROUND 140 PM EDT... UNDERHILL STATE PARK...AND UNDERHILL CENTER AROUND 150 PM EDT... WEST BOLTON AROUND 200 PM EDT... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. LAT...LON 4459 7273 4437 7291 4466 7327 4480 7310 BOYD/EVENSON
Local storm report, Jun 18, 1:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
124 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL FAIRFAX 44.67N 73.01W
06/18/2011 M0.75 INCH FRANKLIN VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1100316
TABERSpecial weather statement, Jun 18, 1:24 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 124 PM EDT SAT JUN 18 2011 VTZ002-005-006-008-016-017-181815- EASTERN CHITTENDEN VT-EASTERN FRANKLIN VT-LAMOILLE VT-WASHINGTON VT- WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT- 124 PM EDT SAT JUN 18 2011 ...A STRONG THUNDERSTORM WILL IMPACT THE CHAMPLAIN VALLEY OF VERMONT AND NORTH CENTRAL VERMONT... AT 112 PM EDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN WESTFORD AND FAIRFAX...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH...HAIL UP TO DIME SIZE....AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... NORTH UNDERHILL...AND PLEASANT VALLEY AROUND 130 PM EDT... UNDERHILL STATE PARK...AND SMUGGLERS NOTCH AROUND 140 PM EDT... MOSCOW...AND LITTLE RIVER STATE PARK AROUND 200 PM EDT... STOWE...AND WATERBURY CENTER AROUND 210 PM EDT... MOUNT WORCESTER...AND WORCESTER AROUND 220 PM EDT... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. LAT...LON 4445 7232 4424 7254 4459 7314 4474 7299 BOYD/EVENSON
Local storm report, Jun 18, 1:25 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
125 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 2 NW WESTFORD 44.63N 73.04W
06/18/2011 E0.25 INCH CHITTENDEN VT NWS EMPLOYEE
&&
EVENT NUMBER BTV1100317
TABERSpecial weather statement, Jun 18, 1:26 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
126 PM EDT SAT JUN 18 2011
VTZ002-003-006-016-181830-
EASTERN FRANKLIN VT-LAMOILLE VT-ORLEANS VT-WESTERN FRANKLIN VT-
126 PM EDT SAT JUN 18 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
NORTHEASTERN LAMOILLE AND WESTERN ORLEANS COUNTIES...
AT 123 PM EDT...A STRONG THUNDERSTORM WAS NEAR ENOSBURG FALLS...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST BERKSHIRE...EAST ENOSBURG...MONTGOMERY...SOUTH RICHFORD...
MONTGOMERY CENTER...JAY...WESTFIELD...TROY...SOUTH NEWPORT...
COVENTRY...
LAT...LON 4495 7219 4469 7230 4487 7295 4502 7288
4502 7274The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:06 PM EDT | Special Weather Statement | BTV | Chittenden | 54 min |
| Jun 18, 1:24 PM EDT | Special Weather Statement | BTV | Lamoille | 51 min |
| Jun 18, 1:26 PM EDT | Special Weather Statement | BTV | Franklin, Orleans | 64 min |
| Jun 18, 1:46 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Lamoille, Orange, Washington | 59 min |
| Jun 18, 1:52 PM EDT | Special Weather Statement | BTV | Rutland | 53 min |
| Jun 18, 2:30 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 60 min |
| Jun 18, 2:46 PM EDT | Special Weather Statement | BTV | Essex | 59 min |
| Jun 18, 2:50 PM EDT | Special Weather Statement | BTV | Orange, Washington | 55 min |
| Jun 18, 3:36 PM EDT | Special Weather Statement | BTV | Windsor | 54 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.